Alert archive / Arkansas / Tornado Warnings in 2023
Tornado Warning 49, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 31, 2023, 3:55 PM CDT for Clark County, Pike County, Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2023, 3:55 PM CDT (20:55 UTC)
- Expired
- Mar 31, 2023, 4:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Clark County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 143 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:28 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 459 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
653
WFUS54 KLZK 312055
TORLZK
ARC019-109-312130-
/O.NEW.KLZK.TO.W.0049.230331T2055Z-230331T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
355 PM CDT Fri Mar 31 2023
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Central Clark County in southwestern Arkansas...
Southeastern Pike County in southwestern Arkansas...
* Until 430 PM CDT.
* At 355 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Blevins, or 10 miles southeast of Murfreesboro,
moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Arkadelphia... Okolona...
Gum Springs in Clark County... Richwoods...
Halfway... Delight...
Antoine... Billstown...
Burtsell... Hollywood...
Curtis... Pisgah...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3426 9322 3400 9300 3391 9332 3392 9333
3392 9334 3394 9334 3396 9338 3395 9342
3396 9347 3395 9349 3394 9353 3396 9353
3395 9354 3396 9357 3396 9362 3398 9365
3399 9369
TIME...MOT...LOC 2055Z 240DEG 45KT 3394 9359
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
711 follow-up statement
010
WWUS54 KLZK 312110
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
410 PM CDT Fri Mar 31 2023
ARC019-109-312130-
/O.CON.KLZK.TO.W.0049.000000T0000Z-230331T2130Z/
Clark AR-Pike AR-
410 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR CENTRAL
CLARK AND SOUTHEASTERN PIKE COUNTIES...
At 410 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Okolona, or 16 miles north of Prescott, moving
northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Arkadelphia... Okolona...
Gum Springs in Clark County... Richwoods...
Burtsell... Hollywood...
Curtis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3417 9315 3400 9300 3391 9332 3392 9333
3392 9334 3394 9334 3396 9338 3395 9342
3396 9347
TIME...MOT...LOC 2110Z 240DEG 45KT 3403 9339
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
71What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 31, 1:39 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Mar 31, 1:39 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 139 PM CDT Fri Mar 31 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Sunday) Issued at 138 PM CDT Fri Mar 31 2023 We are continuing to monitor the ongoing severe weather situation across the forecast area. Strong to severe storms remain likely across portions of the CWA through around 9-10pm tonight. An upper low and storm system will move across the Midwest region today, with a warm front lifting northeastward across the CWA today, and a cold front sweeping eastward across the CWA through this evening. In a moisture-rich environment (dewpoints in the 60s, PWATs up to 1.5), severe weather parameters support development of severe thunderstorms capable of producing violent tornadoes: SRH values 0- 3km 400+, 0-1km 300+; CAPE values 1000+ J/kg; bulk shear values 60- 70 kt. Storms are moving along a line oriented NE-SW, moving into central portions of the state as of early this afternoon. Another line is developing over eastern OK/NE TX. The best chances for violent tornadoes (EF2+) are in eastern portions of the state, but cannot be ruled out elsewhere. Additional hazards include large hail and damaging winds. Storms are expected to move east of the forecast area by later this evening, around 9-10pm. Dry conditions are forecast by late tonight through early Sunday. Rain chances return Sunday when a warm front begins to lift northward across the south-central U.S. returning warmer air and moisture to the region. Temps today will top out in the upper 70s to lower 80s, cooling behind tonights cold front, with lows dropping to the lower 40s to lower 50s tonight. Temps tomorrow will top out in the upper 50s to mid 70s. Highs Sunday will return to the 70s. && .LONG TERM... (Sunday Night through next Friday) Issued at 138 PM CDT Fri Mar 31 2023 SUNDAY NIGHT/MONDAY MORNING: The beginning of the long-term forecast discussion will begin with active weather north of a warm front that will bring the opportunity of showers and thunderstorms to the Natural State overnight Sunday into Monday morning. MONDAY: An area of sfc low pressure intensifies out across the Rocky Mountain region of the CONUS. Expect clearing conditions w/ upper lvl ridging across the southeastern region of the CONUS and a trof beginning to dig significantly across the Western region of the CONUS. Monday afternoon looks to be our greatest opportunity at rain- free weather. TUESDAY/WEDNESDAY/THURSDAY/FRIDAY: An upper lvl closed low approaches the Central Plains region of the CONUS. In tandem w/ a lifting warm front that will travel well north of the Natural State into northern Missouri/southern Iowa by late in the day on Tuesday. Tuesday will likely see an increase of rain and thunderstorm activity. This will create a warm sector with abundant moisture and parameter space that could be conducive for severe weather. Into the day on Wednesday, a north-south oriented cold front will sweep across the state from west to east and provide a continued chance for showers and thunderstorms. Looking late next week, into Thursday and Friday, the cold front stalls out along the Gulf Coast region of the CONUS and becomes a stationary front. Rain and isolated thunderstorm chances will continue for the southern half of the Natural State for the remainder of the workweek. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 52 65 41 70 / 20 0 0 0 Camden AR 51 75 46 75 / 50 0 0 30 Harrison AR 45 59 39 69 / 0 0 0 10 Hot Springs AR 51 70 44 73 / 10 0 0 30 Little Rock AR 53 71 45 74 / 30 0 0 20 Monticello AR 57 77 48 76 / 50 0 0 20 Mount Ida AR 51 69 42 72 / 10 0 0 30 Mountain Home AR 46 61 38 70 / 10 0 0 0 Newport AR 51 63 42 68 / 30 0 0 0 Pine Bluff AR 53 73 46 74 / 50 0 0 20 Russellville AR 50 67 42 72 / 0 0 0 20 Searcy AR 49 68 41 70 / 30 0 0 10 Stuttgart AR 53 69 45 71 / 50 0 0 10 && .LZK WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM CDT Saturday for ARZ004>008-014>017-024- 025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130- 137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340- 341. && SHORT TERM...71 LONG TERM....234 AVIATION...71
Hazardous weather outlook, Mar 31, 1:43 PM CDT, 2 hours 12 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 143 PM CDT Fri Mar 31 2023 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-011000- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 143 PM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms will continue to pose a threat to much of the forecast area through late this evening. Hazards include damaging wind gusts, large hail, and tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday After a brief lull on Saturday, chances for showers and isolated thunderstorms will return late Sunday, with a more widespread heavy rain event unfolding Tuesday through Thursday. The forecast calls for two to more than four inches of rain, and the heaviest amounts should be over southern Arkansas. This is concerning given that some rivers are already elevated, and soil moisture is well above average and cannot hold much additional water. There is also a potential for strong to severe thunderstorms Tuesday night into early Wednesday. .Spotter Information Statement... Spotter Activation May Be Needed Today. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 71/234
In the hours before
Local storm report, Mar 31, 3:17 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TORNADO NORTH LITTLE ROCK 34.79N 92.26W
03/31/2023 PULASKI AR LAW ENFORCEMENT
TREES DOWN ALONG WITH DAMAGED AND DESTROYED
HOMES AT PONTIAC AND OSAGE IN NORTH LITTLE
ROCK.
&&Local storm report, Mar 31, 3:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
337 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TORNADO NORTH LITTLE ROCK 34.79N 92.26W
03/31/2023 PULASKI AR AMATEUR RADIO
HOMES AT OAK RIDGE WERE REPORTED AS
DESTROYED.
&&Local storm report, Mar 31, 3:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
340 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TORNADO LITTLE ROCK 34.74N 92.31W
03/31/2023 PULASKI AR NEWSPAPER
HOMES WERE DESTROYED OFF RICHWOOD ROAD.
&&Local storm report, Mar 31, 3:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
341 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TORNADO CABOT 34.97N 92.02W
03/31/2023 LONOKE AR PUBLIC
DAMAGE TO HOMES AND BUISNESSES OFF HIGHWAY
89 IN CABOT.
&&Local storm report, Mar 31, 3:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TORNADO LITTLE ROCK 34.74N 92.31W
03/31/2023 PULASKI AR NEWSPAPER
MAJOR DAMAGE TO HOME OFF YOUNGWOOD ROAD.
&&Local storm report, Mar 31, 3:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
346 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TORNADO LITTLE ROCK 34.74N 92.31W
03/31/2023 PULASKI AR PUBLIC
DAMAGE TO HOMES IN LEAWOOD NEIGHBORHOOD IN
MIDTOWN.
&&The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 9:40 AM CDT | Special Weather Statement | LZK | Hot Spring | 35 min |
| Mar 31, 9:48 AM CDT | Special Weather Statement | LZK | Clark | 27 min |
| Mar 31, 10:31 AM CDT | Special Weather Statement | LZK | Johnson, Newton | 29 min |
| Mar 31, 11:24 AM CDT | Special Weather Statement | LZK | Scott | 36 min |
| Mar 31, 11:28 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 15 min |
| Mar 31, 11:53 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion | 37 min |
| Mar 31, 12:15 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 28 min |
| Mar 31, 12:29 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Searcy, Van Buren and 1 more | 16 min |
| Mar 31, 12:37 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 23 min |
| Mar 31, 12:41 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Pope, Van Buren, Yell | 34 min |
| Mar 31, 12:41 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike | 34 min |
| Mar 31, 12:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Montgomery, Perry, Pope, Saline and 1 more | 29 min |
| Mar 31, 1:13 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Montgomery | 32 min |
| Mar 31, 1:15 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Van Buren, Yell | 35 min |
| Mar 31, 1:18 PM CDT | Tornado Warning | LZK | Conway, Perry | 28 min |
| Mar 31, 1:27 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 33 min |
| Mar 31, 1:27 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Stone, Van Buren | 33 min |
| Mar 31, 1:31 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 29 min |
| Mar 31, 1:38 PM CDT | Tornado Warning | LZK | Garland, Pulaski, Saline | 37 min |
| Mar 31, 1:47 PM CDT | Tornado Warning | LZK | Cleburne, Independence, Izard, Stone, Van Buren | 28 min |
| Mar 31, 1:55 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 25 min |
| Mar 31, 1:57 PM CDT | Special Weather Statement | LZK | Garland | 33 min |
| Mar 31, 2:03 PM CDT | Tornado Warning | LZK | Faulkner, Pulaski, Saline | 27 min |
| Mar 31, 2:15 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Lawrence, Randolph, Sharp | 27 min |
| Mar 31, 2:28 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 47 min |
| Mar 31, 2:46 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 29 min |
| Mar 31, 2:52 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 38 min |
| Mar 31, 3:08 PM CDT | Tornado Warning | LZK | Lonoke, Pulaski | 37 min |
| Mar 31, 3:11 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White, Woodruff | 21 min |
| Mar 31, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 41 min |
| Mar 31, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 40 min |
| Mar 31, 3:28 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 32 min |
| Mar 31, 3:30 PM CDT | Tornado Warning | LZK | Lonoke, Prairie | 30 min |
| Mar 31, 3:36 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 24 min |
| Mar 31, 3:42 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 48 min |
| Mar 31, 3:45 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Searcy, Van Buren | 45 min |
| Mar 31, 3:49 PM CDT | Tornado Warning | LZK | Monroe, Prairie, White, Woodruff | 41 min |
| Mar 31, 4:00 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Grant, Hot Spring | 30 min |
| Mar 31, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 23 min |
| Mar 31, 4:08 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 37 min |
| Mar 31, 4:09 PM CDT | Tornado Warning | LZK | Clark, Grant, Hot Spring | 36 min |
| Mar 31, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Woodruff | 35 min |
| Mar 31, 4:11 PM CDT | Tornado Warning | LZK | Woodruff | 20 min |
| Mar 31, 4:20 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 25 min |
| Mar 31, 4:27 PM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring | 23 min |
| Mar 31, 4:33 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White, Woodruff | 27 min |
| Mar 31, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Saline | 25 min |
| Mar 31, 4:46 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 29 min |
| Mar 31, 4:47 PM CDT | Special Weather Statement | LZK | Izard | 28 min |
| Mar 31, 4:48 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 27 min |
| Mar 31, 5:01 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 17 min |
| Mar 31, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 26 min |
| Mar 31, 5:06 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, White, Woodruff | 24 min |
| Mar 31, 5:15 PM CDT | Tornado Warning | LZK | Grant, Jefferson | 16 min |
| Mar 31, 5:30 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke | 30 min |
| Mar 31, 5:30 PM CDT | Tornado Warning | LZK | Independence, Izard, Sharp, Stone | 16 min |
| Mar 31, 5:48 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 27 min |
| Mar 31, 6:02 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 28 min |
| Mar 31, 6:09 PM CDT | Tornado Warning | LZK | Arkansas, Monroe, Prairie | 40 min |
| Mar 31, 6:23 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 32 min |
| Mar 31, 6:31 PM CDT | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 29 min |
| Mar 31, 6:58 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 21 min |
Nearby
Tornado Warnings in Arkansas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.